# SDR MASA2018031113047

- Difficulty date: March 11, 2018
- Submitted: March 11, 2018
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 34,435 hours, 28,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13-21 OVERHEAD EMERG FLOOD LIGHTS INOP.  MX IS TROUBLESHOOTING.
